Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14, Issue 4, Pages 747-756

Continuous dependence and differentiation of solutions of finite difference equations

Department of Algebra, Combinatorics and Analysis, Auburn University, Auburn, Alabama 36849, USA

Received 10 August 1990; Revised 9 March 1991

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Conditions are given for the continuity and differentiability of solutions of initial value problems and boundary value problems for the nth order finite difference equation, u(m+n)=f(m,u(m),u(m+1),,u(m+n1)),m.